Clonazepam for Palatal Myoclonus

Discussion in 'Support' started by Audiophile_bg, May 8, 2019.

    1. Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      One month ago I got a sudden onset of palatal myoclonus because of Amoxicillin (within an hour of taking it). So now, the twitching is still here, and I have been prescribed Clonazepam. I hope it helps.

      Has anyone tried Clonazepam for myoclonus? I'm not sure how well it works for stapedial/middle ear myoclonus.

      Thank you.
      Hope everyone is coping well.
       
    2. annV
      Fine

      annV Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      unknown - possibly hereditary
      Did the Clonazepam help your palatal myoclonus?
       
      • Like Like x 1
    3. Gman
      No Mood

      Gman Member Benefactor

      Tinnitus Since:
      07/2016
      Cause of Tinnitus:
      Ototoxic earwax drops, worsened by MDs (Muppet Doctors)
      I have taken it for cramping tensor tympani and it worked very well but with diminishing effect over time.
       
      • Like Like x 1
    4. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      It didn't. I went to a different neurologist and she prescribed Etifoxine. I hope it helps. Thank you for asking @annV.

      Hope you are well. :)
       
      • Informative Informative x 1
    5. Gman
      No Mood

      Gman Member Benefactor

      Tinnitus Since:
      07/2016
      Cause of Tinnitus:
      Ototoxic earwax drops, worsened by MDs (Muppet Doctors)
      Please let us know if it works.
       
      • Hug Hug x 1
    6. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Aaand, the Etifoxine is not working either.
      I'm going to the neurologist tomorrow.
       
      • Informative Informative x 1
    7. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Hello everyone. I just wanted to give a quick update:
      I have been put on Baclofen (a muscle relaxant) and it IS controlling the myoclonus. It has considerably subsided, but the movement was so strong to begin with, it is not gone yet. I hope it will be eventually.

      Thank you, hope everyone is doing well.
       
      • Like Like x 1
    8. dieslgrl

      dieslgrl Member

      Location:
      Pennsylvania
      Tinnitus Since:
      2010
      Cause of Tinnitus:
      Unknown
      I'm currently taking diazapem for MEM. When following directions it does help. It almost went away entirely but then I cut my dose and it came right back. What a pain in the butt. I'm back to taking 4mg/day (@2mg x2)

      If you're going to try it, follow instructions exactly!
       
      • Like Like x 1
    9. RaZaH
      Cheeky

      RaZaH Member Benefactor Hall of Fame

      Location:
      Reykjavík, Iceland
      Tinnitus Since:
      2012/04
      Cause of Tinnitus:
      Benzo + loud noise
      Each to his own but it breaks my heart seeing people talking about taking this stuff.
      Poison.
       
    10. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Since the Baclofen gave me tinnitus again, I had to cut it, and now i take Clonazepam before bed. This time interestingly it DOES act on my tremor, and slows it down significantly. I don't know why it didn't work the first time.
       

Share This Page

Loading...